Medication advice

Home Welcome to the ADDitude Forums For Adults Medication advice

Tagged: 

Viewing 2 reply threads
  • Author
    Posts
    • #109427
      Redfox
      Participant

      Hello,

      I am am on 18mg starting dose, day 4 of Strattera. I have a lot of big problems from drinking and self southing behaviors (mainly sexual) to deal with Anxiaty in my teens and twentys. Im now 38 and just diagnosed. I am finding that the Strattera is causing my Anxiatys to become a lot worse and feeling a sort of fight and flight response (more than usual). Dos anyone know if this will pass? Has Strattera helped with anxiaty?

      Also, can anyone give advice about possibile other treatment options for somone that suffers with very high levels of anxiaty and shame?

      Thanks for any advice 🙂

      • This topic was modified 1 year, 9 months ago by Redfox.
    • #109429
      Redfox
      Participant

      Forgot to mention i am also getting a faster heart beat, will this pass?

      Also, the first 2 days i noticed a big decreas in the painful emotinal responses to past tramas and was so happy, but now feeling vey bad again. I have been in Therapy for the last 3 years and it gos fine and i feel a lot better, but then over the next few days my strong emotinal pain returns. Has Stratter help anyone control strong emotinal response and to feel better about the past?

      Thanks for advice 🙂

    • #109594
      Penny Williams
      Keymaster

      You need to discuss this with your prescribing doctor ASAP. These are not “normal” side effects for this medication. It can cause emotional struggles. There are other options for treating ADHD.

      Your Full Menu of ADHD Treatment Options

      Penny
      ADDitude Community Moderator, Parenting ADHD Trainer & Author, Mom to teen w/ ADHD, LDs, and autism

Viewing 2 reply threads

You must be logged in to reply to this topic.